# SDR R61A201905200529

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - INBD DEFERAL - MAJOR REPAIR - DENTS IN FUSELAGE BELOW CAPTIONS WINDOW FORWARD OF EXISTING
NR 3 REPAIR. PERFORMED PERMANENT REPAIR BY FABRICATING AND INSTALLING DOUBLER AT LT FF FR11-12 STR 15L IN ACCORDANCE WITH REF ETD2017-170-076298.
